Base curves of multicanonical systems on threefolds
Compositio Mathematica, Volume 52 (1984) no. 1, pp. 99-113.
@article{CM_1984__52_1_99_0,
     author = {Wilson, P. M. H.},
     title = {Base curves of multicanonical systems on threefolds},
     journal = {Compositio Mathematica},
     pages = {99--113},
     publisher = {Martinus Nijhoff Publishers},
     volume = {52},
     number = {1},
     year = {1984},
     zbl = {0544.14025},
     mrnumber = {742700},
     language = {en},
     url = {http://www.numdam.org/item/CM_1984__52_1_99_0/}
}
TY  - JOUR
AU  - Wilson, P. M. H.
TI  - Base curves of multicanonical systems on threefolds
JO  - Compositio Mathematica
PY  - 1984
DA  - 1984///
SP  - 99
EP  - 113
VL  - 52
IS  - 1
PB  - Martinus Nijhoff Publishers
UR  - http://www.numdam.org/item/CM_1984__52_1_99_0/
UR  - https://zbmath.org/?q=an%3A0544.14025
UR  - https://www.ams.org/mathscinet-getitem?mr=742700
LA  - en
ID  - CM_1984__52_1_99_0
ER  - 
%0 Journal Article
%A Wilson, P. M. H.
%T Base curves of multicanonical systems on threefolds
%J Compositio Mathematica
%D 1984
%P 99-113
%V 52
%N 1
%I Martinus Nijhoff Publishers
%G en
%F CM_1984__52_1_99_0
Wilson, P. M. H. Base curves of multicanonical systems on threefolds. Compositio Mathematica, Volume 52 (1984) no. 1, pp. 99-113. http://www.numdam.org/item/CM_1984__52_1_99_0/

[1] A. Altman and S. Kleiman: Introduction to Grothendieck Duality Theory. Lecture Notes in Mathematics 146. Berlin, Heidelberg, New York: Springer (1970). | MR | Zbl

[2] R. Hartshorne: Ample subvarieties of algebraic varieties. Lecture Notes in Mathematics 156. Berlin, Heidelberg, New York: Springer (1977). | MR | Zbl

[3] R. Hartshorne: Algebraic Geometry. Graduate Texts in Mathematics 52. Berlin, Heidelberg, New York: Springer (1977). | MR | Zbl

[4] Y. Kawamata: A Generalization of Kodaira-Ramanujam's Vanishing Theorem: Math. Ann. 261 (1982) 43-46. | EuDML | MR | Zbl

[5] S. Mori: Projective manifolds with ample tangent bundles. Ann. Math. 110 (1979) 593-606. | MR | Zbl

[6] S. Mori: Threefolds whose canonical bundles are not numerically effective. Proc. Nat. Acad. Sci. USA 77 (1980) 3125-6. | MR | Zbl

[7] H. Pinkham: Private communication.

[8] H. Pinkham: Factorization of birational maps in dimension 3. Lecture given at the A.M.S. Summer Institute on Singularities, Arcata, 1981 (to appear). | MR | Zbl

[9] M. Reid: Canonical threefolds. In: A. Beauville (ed.), Journées de Géométrie Algébrique, Juillet 1979, Sijthoff & Noordhoff (1980). | MR | Zbl

[10] M. Reid: Minimal models of canonical threefolds. To appear in: S. Iitaka and H. Morikawa (eds.), Symposia in Math. 1, Kinokuniya and North-Holland (1982). | MR

[11] E. Viehweg: Vanishing theorems. J. reine angew. Math. 335 (1982) 1-8. | MR | Zbl

[12] P.M.H. Wilson: On the canonical ring of algebraic varieties. Comp. Math. 43 (1981) 365-385. | Numdam | MR | Zbl

[13] O. Zariski: Resolution of the singularities of algebraic three dimensional varieties. Ann. Math. 45 (1944) 472-547. | Zbl

[14] O. Zariski: The theorem of Riemann-Roch for high multiples of an effective divisor on an algebraic surface. Ann. Math. 76 (1972) 560-615. | MR | Zbl